# SDR AALA201904159041

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,112 hours, 31,218 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inaccurate
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON CLIMB OUT FROM TAKEOFF RECEIVED A HOT BRAKE INDICATION, ON #4 BRAKE. LOWERED THE GEAR AND TEMP INDICATION WOULD VARY BETWEEN 280-400* AFTER ABOUT 10 MINUTES WITH GEAR DOWN TEMPERATURE INDICATION WAS NORMAL. EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED BRAKE TEMP MONITORING UNIT IAW AMM 32-47-18 AND #4 BRAKE TEMP SENSOR IAW AMM 32-47-15. OPS CHECK NORMAL. SEE SDR # AALA201904129017.
